Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2015, 10:05 PM EDT for Harford County, Maryland. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 10:05 PM EDT (02:05 UTC)
- Expired
- Jul 6, 2015, 11:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
County Harford County, MD
The radar
The Dover AFB radar (KDOX), 109 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809
WWUS81 KPHI 070205
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 PM EDT MON JUL 6 2015
MDZ008-PAZ101-070300-
CECIL-CECIL-WESTERN CHESTER-
1005 PM EDT MON JUL 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
AT 1003 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CROSS ROADS TO NEAR JARRETTSVILLE TO NEAR MILLERS
ISLAND...AND MOVING NORTH AT 25 MPH.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CECIL AND SOUTHWESTERN WESTERN CHESTER COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...PERRYVILLE BETWEEN 1030 AND 11 PM.
LAT...LON 3972 7614 3973 7611 3956 7604 3955 7605
3955 7609 3959 7611 3963 7615 3965 7616
3968 7621 3972 7623
TIME...MOT...LOC 0203Z 200DEG 21KT 3984 7661 3956 7645 3921 7635
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 9:37 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 6, 9:37 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 937 PM EDT MON JUL 6 2015 .SYNOPSIS... A WARM FRONT IS FORECAST TO LIFT NORTHWARD THROUGH OUR REGION FROM TONIGHT INTO TUESDAY MORNING. ANOTHER FRONTAL BOUNDARY IS EXPECTED TO ARRIVE FROM THE NORTHWEST ON WEDNESDAY. THE FRONT IS ANTICIPATED TO MEANDER IN OUR VICINITY FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS WEAK AREAS OF LOW PRESSURE MOVE ALONG IT. THE FRONT IS FORECAST TO MOVE TO OUR SOUTH FOR FRIDAY AND FOR THE WEEKEND, ALLOWING HIGH PRESSURE TO NUDGE DOWN FROM THE NORTHWEST AND NORTH. THE BOUNDARY MAY RETURN AS A WARM FRONT EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MOST OF THE EARLIER CONVECTIVE ACTIVITY HAS STARTED TO WANE. HOWEVER, THE UPPER LEVEL LOW IS FORECAST TO OPEN AND MOVE TOWARDS THE NORTHEAST LATE TONIGHT. OUR NORTHWESTERN ZONES WILL STILL HAVE THE BETTER CHANCES FOR SHOWERS THROUGH THE OVERNIGHT HOURS, EVEN WITH THE LACK OF INSTABILITY...ILL-DEFINED COLD CORE ALOFT, BUT DOES NOT APPEAR COLD ENOUGH FOR STRONGER UPDRAFTS. OVERNIGHT TEMPERATURES WILL DROP BACK INTO THE UPPER-60S TO LOW- 70S AS DEW POINTS REMAIN QUITE MOIST ACROSS THE REGION. THIS WILL SETUP POCKETS OF FOG, NOT SURE HOW DENSE AT THIS TIME, WITH THE PROLONGED ONSHORE FLOW IN PLACE. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... AS ONE MID-LEVEL WAVE MOVES OUT THERE IS ANOTHER ONE RIGHT ON ITS TAILS. TIMING IS STILL A BIT SUSPECT BUT IT APPEARS THAT THE MID TO LATE AFTERNOON TIME PERIOD IS WHEN THE BETTER CHANCES FOR SHOWERS EXISTS...PEAK HEATING, AND MOSTLY ACROSS OUR NORTHWESTERN ZONES. BY THE TIME WE WILL BE IN THE WARM SECTOR, AS THE WARM FRONT FROM MONDAY CONTINUES TO LIFT TOWARDS THE NORTH-NORTHEAST. PWATS SHOULD BE AT THEIR HIGHEST, AROUND 1.75-2.00 INCHES, SO ANY OF THE SHOWERS WILL BECOME HEAVY RAINERS. TEMPERATURES WILL BE SEVERAL DEGREES WARMER WITH THE ADDITION OF A MORE WESTERLY SURFACE FLOW COMPONENT SO WE COULD REACH 90F IN AND AROUND THE PHILLY METRO AREA TOMORROW AFTERNOON. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE MID LEVEL FLOW IS EXPECTED TO REMAIN SOMEWHAT ZONAL EAST OF THE ROCKIES FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS LOW PRESSURE MEANDERS OFF THE CALIFORNIA COAST, MOVES INLAND AND FILLS. THE MODEL GUIDANCE IS TRENDING TOWARD GREATER AMPLIFICATION OF THE MID LEVEL PATTERN OVER THE CENTRAL AND EASTERN STATES LATE IN THE WEEK WITH RIDGING DEVELOPING OVER THE GREAT LAKES. EVENTUALLY, A LONG WAVE RIDGE IS ANTICIPATED TO RETURN OVER THE ROCKY MOUNTAIN STATES DURING THE WEEKEND WITH A TROUGH SETTLING OVER THE EAST. A MID LEVEL SHORT WAVE TROUGH IS FORECAST TO BE PULLING AWAY FROM OUR AREA ON TUESDAY EVENING. ANY RESIDUAL SHOWERS AND THUNDERSTORMS SHOULD COME TO AN END AT THAT TIME. A BREAK IN THE PRECIPITATION POTENTIAL IS ANTICIPATED FOR MUCH OF TUESDAY NIGHT INTO EARLY WEDNESDAY. IT CONTINUES TO APPEAR AS THOUGH A FRONTAL BOUNDARY WILL DROP INTO OUR REGION ON WEDNESDAY AND IT SHOULD REMAIN ACROSS OUR FORECAST AREA THROUGH THURSDAY NIGHT. THE NEARLY ZONAL FLOW WILL MAKE IT DIFFICULT TO TIME ANY MID LEVEL IMPULSES AND ASSOCIATED WEAK SURFACE WAVES. REGARDLESS, A CHANCE OF SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH THAT PERIOD OF TIME. THE GUIDANCE IS SUGGESTING THAT A MID LEVEL SHORT WAVE TROUGH AND WEAK SURFACE LOW MAY PASS ACROSS OUR FORECAST AREA ON THURSDAY NIGHT PULLING THE SURFACE BOUNDARY TO THE SOUTH OF MARYLAND AND DELAWARE. PRECIPITABLE WATER VALUES ARE FORECAST TO RISE NEAR OR ABOVE 2 INCHES DURING THE MID WEEK PERIOD IN MUCH OF OUR REGION. ANY THUNDERSTORMS COULD BRING HEAVY DOWNPOURS ALONG WITH LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, WE WILL KEEP AN EYE ON THE FLASH FLOODING POTENTIAL ESPECIALLY IF CERTAIN AREAS ARE AFFECTED BY HEAVY RAINFALL ON MORE THAN ONE DAY. THE AMPLIFYING MID LEVEL FLOW SHOULD ALLOW HIGH PRESSURE TO WORK ITS WAY TOWARD OUR REGION FROM THE NORTHWEST AND NORTH FOR THE COMING WEEKEND. AS A RESULT, WE WILL NOT INDICATE A CHANCE OF SHOWERS AND THUNDERSTORMS FOR THAT PERIOD OF TIME. WE WILL FORECAST A RETURNING CHANCE OF SHOWERS AND THUNDERSTORMS FOR EARLY NEXT WEEK WITH THE SURFACE BOUNDARY EXPECTED TO RETURN NORTHWARD AS WARM FRONT. DAYTIME TEMPERATURES ARE ANTICIPATED TO BE WITHIN A FEW DEGREES OF NORMAL FOR THE PERIOD FROM TUESDAY NIGHT THROUGH MONDAY. NIGHTTIME TEMPERATURES ARE FORECAST TO BE ABOVE NORMAL. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL LOWER TO MVFR FOR MUCH OF THE REGION NEAR OR AFTER 06Z. THERE REMAINS A SMALL CHANCE FOR SHOWERS OVERNIGHT, BUT COVERAGE IS TOO LIMITED TO MENTION IN THE TAFS AT THIS TIME. THE LARGER STORY WILL BE WITH A SLIGHT ON SHORE COMPONENT IN THE WINDS, BR OR FOG IS EXPECTED TO DEVELOP AFTER 06Z. AT THIS TIME, IT LOOKS LIKE KABE AND KRDG HAVE THE HIGHEST RISK OF IFR CONDITIONS, WITH MOSTLY MVFR CONDITIONS EXPECTED ELSEWHERE. TUESDAY...AS THE WIND SHIFTS MORE WESTERLY, CONDITIONS SHOULD GRADUALLY IMPROVE TO VFR BETWEEN 12 AND 18Z. MORE SCATTERED SHOWERS ARE POSSIBLE DURING THE AFTERNOON, BUT MOSTLY NORTH OF RDG-ABE. OUTLOOK... TUESDAY NIGHT AND WEDNESDAY MORNING...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN LOW CLOUDS, HAZE AND FOG ESPECIALLY DURING THE LATE NIGHT AND EARLY MORNING HOURS. WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT...A CHANCE OF SHOWERS AND THUNDERSTORMS WHICH MAY CAUSE CONDITIONS TO LOWER TO MVFR OR IFR AT TIMES. FRIDAY THROUGH SATURDAY...MAINLY VFR. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW WITH SOUTHEASTERLY WINDS VEERING TOWARDS THE SOUTH-SOUTHWEST BY TUESDAY AFTERNOON AROUND 15 KNOTS. SEAS WILL INCREASE UPWARDS OF 4 FEET BY TUESDAY AFTERNOON AS WELL. OUTLOOK... TUESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...HEAVENER/JOHNSON SHORT TERM...HEAVENER LONG TERM...IOVINO AVIATION...IOVINO/HEAVENER/JOHNSON MARINE...IOVINO/HEAVENER
Hazardous weather outlook, Jul 6, 6:24 PM EDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 624 PM EDT MON JUL 6 2015 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-072230- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 624 PM EDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-072230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 624 PM EDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 5:02 PM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUL 6 2015
DEZ002-003-062130-
KENT-INLAND SUSSEX-
502 PM EDT MON JUL 6 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX AND
SOUTHEASTERN KENT COUNTIES...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS OVER MILFORD...OR 14 MILES
NORTH OF GEORGETOWN...MOVING NORTHEAST AT 25 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BIG STONE BEACH AROUND 520 PM EDT.
BOWERS AROUND 525 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOUSTON AND FREDERICA.
LAT...LON 3881 7538 3888 7552 3913 7542 3912 7540
3911 7540 3907 7541 3903 7534 3898 7531
3894 7531
TIME...MOT...LOC 2102Z 205DEG 21KT 3890 7539
ROBERTSONSpecial weather statement, Jul 6, 6:50 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 650 PM EDT MON JUL 6 2015 PAZ060-061-101-103>105-062330- WESTERN MONTGOMERY-BERKS-LEHIGH-EASTERN MONTGOMERY-UPPER BUCKS-WESTERN CHESTER- 650 PM EDT MON JUL 6 2015 ...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN CHESTER...WEST CENTRAL BUCKS...EASTERN BERKS...SOUTH CENTRAL LEHIGH AND NORTHWESTERN MONTGOMERY COUNTIES... AT 649 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM NEAR READING TO NEAR EAST NORRITON...AND MOVING NORTH AT 20 MPH. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE SHOWERS WILL BE NEAR... READING...WYOMISSING...SCHWENKSVILLE AND SPRING RIDGE AROUND 705 PM EDT. LANSDALE...LAURELDALE...HATFIELD AND SPRING MOUNT AROUND 710 PM EDT. FAIRVIEW HGTS AND FRICKS AROUND 715 PM EDT. SOUDERTON...LEESPORT AND GREEN LANE AROUND 720 PM EDT. FLEETWOOD AROUND 725 PM EDT. QUAKERTOWN...PERKASIE...KUTZTOWN...HAMBURG...DUBLIN... SHOEMAKERSVILLE AND GERYVILLE AROUND 730 PM EDT. OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE WEST LAWN... STOWE...SHILLINGTON...AMITY GARDENS...HARLEYSVILLE...ST. LAWRENCE... EAGLEVILLE...RED HILL...SELLERSVILLE AND TRUMBAUERSVILLE. LAT...LON 4058 7603 4041 7517 4011 7535 4023 7599 TIME...MOT...LOC 2249Z 185DEG 19KT 4028 7594 4017 7537 ROBERTSON
Special weather statement, Jul 6, 7:10 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 710 PM EDT MON JUL 6 2015 DEZ001-PAZ070-101>104-070000- NEW CASTLE-EASTERN CHESTER-WESTERN MONTGOMERY-DELAWARE-EASTERN MONTGOMERY-WESTERN CHESTER- 710 PM EDT MON JUL 6 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NEW CASTLE... WESTERN DELAWARE...EASTERN CHESTER AND SOUTH CENTRAL MONTGOMERY COUNTIES... AT 709 PM EDT...A STRONG THUNDERSTORM WAS OVER CONCORDVILLE...OR 7 MILES SOUTHEAST OF WEST CHESTER...MOVING NORTH AT 20 MPH. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS. OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM WILL BE NEAR... WESTTOWN AND CHEYNEY AROUND 720 PM EDT. GRADYVILLE AND LIMA AROUND 725 PM EDT. WEST CHESTER AROUND 730 PM EDT. NEWTOWN SQUARE AND BROOMALL AROUND 740 PM EDT. PAOLI AROUND 750 PM EDT. RADNOR TOWNSHIP AROUND 755 PM EDT. PHOENIXVILLE...WEST NORRITON...VALLEY FORGE AND KING OF PRUSSIA AROUND 800 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOOTHWYN...CHESTER HEIGHTS...WEST CONSHOHOCKEN...WEST GOSHEN...MALVERN...VILLAGE GREEN-GREEN RIDGE...ARDENCROFT...UPPER PROVIDENCE TOWNSHIP... DEVON-BERWYN AND CLAYMONT. LAT...LON 3979 7546 3981 7560 4016 7560 4010 7530 TIME...MOT...LOC 2309Z 188DEG 16KT 3987 7552 ROBERTSON
Special weather statement, Jul 6, 7:49 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT MON JUL 6 2015
NJZ007>009-PAZ054-060>062-103-105-070030-
MORRIS-HUNTERDON-WARREN-CARBON-WESTERN
MONTGOMERY-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS-
749 PM EDT MON JUL 6 2015
...A LINE OF SHOWERS WILL AFFECT HUNTERDON...SOUTHERN WARREN...
SOUTHWESTERN MORRIS...SOUTHERN SUSSEX...SOUTHEASTERN CARBON...
NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON...NORTHEASTERN BERKS...
LEHIGH AND NORTH CENTRAL MONTGOMERY COUNTIES...
AT 749 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
TOPTON TO FRICKS TO NEAR FLEMINGTON...AND MOVING NORTH AT 20 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE SHOWERS WILL BE NEAR...
KUTZTOWN...FLEMINGTON...FRENCHTOWN AND SAND BROOK AROUND 755 PM
EDT.
ANCIENT OAKS AROUND 800 PM EDT.
QUAKERTOWN...BEDMINSTER...CLINTON...CLAUSSVILLE AND PIPERSVILLE
AROUND 815 PM EDT.
TINICUM...LEBANON...ANNANDALE AND COFFEETOWN AROUND 820 PM EDT.
HIGH BRIDGE...SCHNECKSVILLE...NEW TRIPOLI AND OTTSVILLE AROUND 825
PM EDT.
WASHINGTON...SLATINGTON...WALNUTPORT...GLEN GARDNER...FERNDALE...
HAMPTON...MILFORD...CALIFON...RIEGELSVILLE AND PLEASANT VALLEY AROUND
830 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE BOWMANSTOWN...
EASTLAWN GARDENS...NORTH CATASAUQUA...WEISSPORT EAST...CHAPMAN...RED
HILL...SELLERSVILLE...TRUMBAUERSVILLE...ALBURTIS AND FULLERTON.
LAT...LON 4091 7472 4049 7486 4041 7504 4029 7525
4046 7582 4071 7582 4074 7576 4078 7582
4090 7582 4074 7525 4092 7477
TIME...MOT...LOC 2349Z 188DEG 17KT 4051 7573 4033 7525 4053 7493
ROBERTSONLocal storm report, Jul 6, 8:56 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD PERKASIE 40.37N 75.29W
07/06/2015 BUCKS PA SOCIAL MEDIA
EIGHT INCH DEEP WATER ON SEVERAL ROADWAYS.
&&
EVENT NUMBER PHI1500541
GAINESSpecial weather statement, Jul 6, 10:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 PM EDT MON JUL 6 2015
MDZ008-PAZ101-070300-
CECIL-CECIL-WESTERN CHESTER-
1005 PM EDT MON JUL 6 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
AT 1003 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CROSS ROADS TO NEAR JARRETTSVILLE TO NEAR MILLERS
ISLAND...AND MOVING NORTH AT 25 MPH.
WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
CECIL AND SOUTHWESTERN WESTERN CHESTER COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...PERRYVILLE BETWEEN 1030 AND 11 PM.
LAT...LON 3972 7614 3973 7611 3956 7604 3955 7605
3955 7609 3959 7611 3963 7615 3965 7616
3968 7621 3972 7623
TIME...MOT...LOC 0203Z 200DEG 21KT 3984 7661 3956 7645 3921 7635
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:18 PM EDT | Flash Flood Warning | PHI | Hunterdon | 4 hr |
| Jul 6, 8:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 4 hr |
| Jul 7, 3:26 PM EDT | Special Weather Statement | PHI | Morris, Warren | 64 min |
| Jul 7, 3:49 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 7, 4:12 PM EDT | Special Weather Statement | PHI | Mercer | 33 min |
| Jul 7, 4:36 PM EDT | Special Weather Statement | PHI | Middlesex | 39 min |
| Jul 7, 4:51 PM EDT | Special Weather Statement | PHI | Warren | 39 min |
| Jul 7, 3:28 PM EDT | Special Weather Statement | PHI | Northampton | 62 min |
| Jul 7, 3:54 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 7, 4:20 PM EDT | Special Weather Statement | PHI | Monroe | 40 min |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.